Steroids Forum

Anabolic Steroids and Bodybuilding Online Board


Acne And HCG ??

Share
avatar
andrewturk

Posts : 2
Karma : 4
Join date : 2016-04-28

Acne And HCG ??

Post by andrewturk on Thu Apr 28, 2016 1:07 am

Hi all,

I just finished a cycle with cyp and deca and It was a great cycle.

however, now that its done, I have used HCG for the last 3 weeks 1/2 cc per week and i broke out with many pimples on my shoulders and back. wtf!

I would have expected to have this happen during the cycle, but after??  I think its the HCG doing it.  I dont think i will do any more injections of this.  

Next time I will try Clomid instead.

Anyone have any opinions or experience with and and HCG ????

thanks for your help!


A
avatar
69ECLIPSE
Moderator
Moderator

Posts : 122
Karma : 126
Join date : 2016-01-14
Age : 47
Location : neverland

Re: Acne And HCG ??

Post by 69ECLIPSE on Thu Apr 28, 2016 1:44 am

actually i've had acne worse after cycle and its because of the clomid and the fact that your system is cleaning itself out.i have run hcg during my entire cycle and it hasn't added to my acne woes.its just part of the game bro it will get better with time!!


_________________
"TONIGHT WE DINE IN HELL"
avatar
BrotherIron

Posts : 64
Karma : 64
Join date : 2016-01-14
Location : Adrenaline Alley

Re: Acne And HCG ??

Post by BrotherIron on Thu Apr 28, 2016 2:18 am

The imbalance can cause your body to break out remember its normalizing itself now.

Also, there are many threads with treatments to combat acne on here bud so just run a search.


_________________
Any jackass who squats in a smith machine should have his legs chopped off and be beaten to death with them.
avatar
ramborippt

Posts : 21
Karma : 23
Join date : 2016-03-16

Re: Acne And HCG ??

Post by ramborippt on Thu Apr 28, 2016 2:54 am

search it bro, there was actually a good post about it the other day or last week

Sponsored content

Re: Acne And HCG ??

Post by Sponsored content


    Current date/time is Sun Aug 20, 2017 7:38 pm